MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT IRELAND DIAGNOSTICS DIVISION CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 04S95-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated creatinine2 on the architect c4000 processing module for one patient.The patient was taking medications novalgina and decadron.The following results were provided (reference range, creatinine 0.60 mg/dl - 1.10 mg/dl): (b)(6) 2024, sid (b)(6), initial creatinine result (analyzer (b)(6) )= 10.67 mg/dl; repeat result (analyzer (b)(6) )= 10.36 mg/dl; from a second blood collection, sid (b)(6), creatinine result (analyzer (b)(6) )= 0.69 mg/dl; from a third blood collection, sid (b)(6), creatinine result (analyzer (b)(6) )= 0.73 mg/dl.The customer reported that the initial creatinine results were from blood drawn from the same limb that iv medication was being administered.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Complete entry for section b5 - describe event or problem: (b)(6).Complete entry for section e1 - phone number: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, in-house testing of a retained reagent kit and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The search for similar complaints for lot 56410ud00 did not identify an increase in complaint activity for the issue.The ticket trending review of complaint data did not identify any related trend regarding commonalities for lot number 56410ud00 and issue.A device history record review did not identify any non-conformances or deviations associated with the lot number 56410ud00 and complaint issue.In house accuracy testing was performed to evaluate assay performance using retained samples of architect creatinine2 reagent lot 56410ud00.Testing met all acceptance criteria and the product is performing as expected.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect creatinine2 reagent for lot number 56410ud00 was identified.
 
Event or Problem Description
The customer observed falsely elevated creatinine 2 on the architect c4000 processing module for one patient.The patient was taking medications novalgina and decadron.The following results were provided (reference range, creatinine 0.60 mg/dl - 1.10 mg/dl): (b)(6) 2024, sid (b)(6), initial creatinine result (analyzer c460750)= 10.67 mg/dl; repeat result (analyzer c400951)= 10.36 mg/dl; from a second blood collection, sid (b)(6), creatinine result (analyzer c460750)= 0.69 mg/dl; from a third blood collection, sid (b)(6), creatinine result (analyzer c400951)= 0.73 mg/dl.The customer reported that the initial creatinine results were from blood drawn from the same limb that iv medication was being administered.There was no impact to patient management reported.

Brand Name
CREATININE2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20255977
Report Number3005094123-2024-00482
Device Sequence Number18078133
Product Code CGX
UDI-Device Identifier00380740159535
UDI-Public(01)00380740159535(17)241212(10)56410UD00
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K210452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2024
Device Catalogue Number04S95-20
Device Lot Number56410UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer10/02/2024
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4 PROC MOD, 02P24-01, (B)(6) ; ARC C4 PROC MOD, 02P24-01, (B)(6) ; ARC C4 PROC MOD, 02P24-40, (B)(6) ; ARC C4 PROC MOD, 02P24-40, (B)(6)
Patient SexUnknown